# SDR AALA201802099005

- Difficulty date: February 7, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,377 hours, 4,923 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,386 hours, 4,926 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR AFTER TAKE OFF,  DID NOT DIMINISH DURING CRUISE,  DIVIRTED.  REPLACED THE NR 1 ENGINE.
